Cookies?
Library Header Image
LSE Research Online LSE Library Services

Functional-coefficient regression models for nonlinear time series

Cai, Zongwu, Fan, Jianqing and Yao, Qiwei (2000) Functional-coefficient regression models for nonlinear time series. Journal of the American Statistical Association, 95 (451). pp. 941-956. ISSN 0162-1459

[img]
Preview
PDF
Download (454Kb) | Preview

Item Type: Article
Official URL: http://www.amstat.org/publications/jasa.cfm
Additional Information: © 2000 American Statistical Association
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 10:08
URL: http://eprints.lse.ac.uk/6314/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only